# SDR JJBA20230220014

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 40,157 hours, 27,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH STRIP NEAR 1A NOT SECURED. CLEAN RESIDUAL TAPE AND DUST. APPLY DOUBLE SIDE TAPE AND RESECURED EMERGENCY LIGHT STRIP IN ROW 1A
